# SDR ZZDA2011873

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1670, M1672, M1675, M1674, AND M1669 FAILED EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS; M1669, M1670, M1672, M1674, AND M1675 IAW AMM 33-51-06.  OPS CHECK GOOD.
